# SDR CALA2016101000748

- Difficulty date: October 10, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 57,281 hours, 20,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT DOOR EMERGENCY LIGHTS WILL NOT COME ON. REMOVED AND REPLACED BATTERY PACK FOR LH AFT DOOR REF AMM 33-51 -06. OPS CHECK GOOD.
